| Model Number |
U415034RX |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided for both reported malfunctions; therefore, a lot history review is currently being performed.The samples were not returned to the manufacturer for inspection/evaluation.Therefore, the investigations of the reported events are inconclusive.Based upon the available information, the definitive root cause for these events are unknown.The devices are labeled for single use.
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model u415034rx ultraverse rx pta dilatation catheter allegedly experienced balloon material rupture.This information was received from multiple sources.Out of the two reported malfunctions, both patients were involved with no patient consequence or impact.One patient was a male, no age and weight information was provided.
Additional Manufacturer Narrative
H10: the two malfunctions were reassessed and determined to be not reportable.The lot number was provided for both reported malfunctions; therefore, a lot history review is currently being performed.The samples were not returned to the manufacturer for inspection/evaluation.Therefore, the investigations of the reported events are inconclusive.Based upon the available information, the definitive root cause for these events are unknown.The devices are labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description